# SDR 9613126613

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND DOOR SLIDE AND OVERHEAD EMERGENCY LIGHTS DEFECTIVE AT DOOR 1R.  REPAIRED WIRE, OPERATIONAL CHECK GOOD.
